# SDR SWAA2022022221844

- Difficulty date: January 18, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE CRACKED FWD INBD END OF PANEL 651EB. / REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.
